# SDR QXEA200600008

- Difficulty date: January 3, 2006
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 11,500 hours, 11,838 cycles
- Engine: Pwc PW150A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CABIN WOULD NOT PRESSURIZE AFTER TAKE-OFF. MAINTENANCE INSPECTED ALL DOOR SEALS WITH NO DEFECTS NOTED.  PERFORMED OPERATION AND FUNCTION CHECKS OF MANUAL MODE IAW TASK CARD 21-31-00-720-002. MANUAL MODE OPERATES NORMAL. PERFORMED OPERATIONAL AND FUNCTION CHECK OF AUTO MODE IAW TASK CARD 21-31-00-720-023. AUTO MODE OPERATES NORMAL. NO FURTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
